MAUDE Adverse Event Report: Applied Medical Resources Epix® Universal Clip Applier; Clip, Implantable

Applied Medical Resources Epix® Universal Clip Applier; Clip, Implantable
Model Number CA500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Name of procedure: lap chole event description: additional information provided via phone by an applied medical representative on 07aug2026: once clip placed on artery, it was loose.You can actually move the clip.It had a wiggle.This is not the first time it has happened, but we wanted to give the product a fair chance.Additional information provided via email by an applied medical representative on 12aug2026: dr.(b)(6)]" did not mention that she had any leakeage.In the meeting, she stated that she had a clip scissored on the duct.She took it out, fired the device again and it closed properly.I asked if she had any situations with the closure of the tip and she answered that at times she sees that the clip does not closes well at the apex but in this case it closed properly.Please note that the information entered under dr.(b)(6) actually was said by dr.(b)(6).What dr.(b)(6) did do is agree to his statement.I asked why she agreed, and she responded that it has happened to her but when it does she takes it out and fires again the device.This was reported not within the time frame expected.Months after.Therefore they cant recall.No leakage.The event date is unknown.Intervention: ni patient status: fine.
 
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.

Brand Name
Epix® Universal Clip Applier
Common Device Name
Clip, Implantable
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50594094
Report Number2027111-2026-00710
Device Sequence Number9451630
Product Code FZP
UDI-Device Identifier00607915125318
UDI-Public(01)00607915125318
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K011236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA500
Device Catalogue Number101474072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Trocar and scissor
Patient SexUnknown